| Catalog Number |
0306573000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure at the user facility the nozzle of the cement mixing bowl was not able to be connected properly causing a detachment and finally a leakage of cement out the gun and therefore it had to be applied by hand.The procedure was completed by placing the cement by hand; no medical intervention or adverse consequences have been reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text: not available.
Event or Problem Description